uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Finite variable logic, stability and finite models
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Mathematical Logic. (Matematisk logik)
2001 (English)In: Journal of Symbolic Logic (JSL), ISSN 0022-4812, E-ISSN 1943-5886, Vol. 66, no 2, 837-858 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2001. Vol. 66, no 2, 837-858 p.
National Category
Algebra and Logic
URN: urn:nbn:se:uu:diva-23119OAI: oai:DiVA.org:uu-23119DiVA: diva2:50892
Available from: 2007-01-24 Created: 2007-01-24 Last updated: 2012-04-20Bibliographically approved

Open Access in DiVA

No full text

Other links


Search in DiVA

By author/editor
Djordjevic, Marko
By organisation
Mathematical Logic
In the same journal
Journal of Symbolic Logic (JSL)
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 176 hits
ReferencesLink to record
Permanent link

Direct link